Exact controllability for the semilinear string equation in non cylindrical domains
Control and Cybernetics, Tome 33 (2004) no. 2, pp. 237-257
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_2_a3,
author = {Araruna, F.D. and Antunes, G.O. and Medeiros, L.A.},
title = {Exact controllability for the semilinear string equation in non cylindrical domains},
journal = {Control and Cybernetics},
pages = {237--257},
year = {2004},
volume = {33},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_2_a3/}
}
TY - JOUR AU - Araruna, F.D. AU - Antunes, G.O. AU - Medeiros, L.A. TI - Exact controllability for the semilinear string equation in non cylindrical domains JO - Control and Cybernetics PY - 2004 SP - 237 EP - 257 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/CC_2004_33_2_a3/ LA - en ID - CC_2004_33_2_a3 ER -
Araruna, F.D.; Antunes, G.O.; Medeiros, L.A. Exact controllability for the semilinear string equation in non cylindrical domains. Control and Cybernetics, Tome 33 (2004) no. 2, pp. 237-257. http://geodesic.mathdoc.fr/item/CC_2004_33_2_a3/